# SDR SWIA202054615

- Difficulty date: October 27, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER DOOR HINGE HALF (DOOR SIDE) HAS SCRATCHES AND CHAFES ON ALL 27 LUGS, EXTENDING FROM THE BASE OF THE LUG TO THE TOP, AND THE AFT LUG HAS A MIGRATED SLOTTED SPRING PIN.  C-CHECK RO 12/14/2020.  BLENDED THE SCRATCHES AND CHAFES ON ALL 27 LUGS, EXTENDING FROM THE BASE OF THE LUG TO THE TOP ON THE PAX DOOR HINGE HALF (DOOR SIDE), REF CRJ700 SRM.  PAX DOOR HINGE HALF (DOOR SIDE) IS WITHIN LIMITS, REF CRJ700 SRM.  WALL THICKNESS NEEDS TO BE .100" OR GREATER.  COMPLIED WITH SKYWEST TASK CARD.  REMOVED MIGRATED SLOTTED SPRING PIN ON PAX DOOR, REF CRJ700 AMM.  INSTALLED NEW SLOTTED SPRING PIN ON PAX DOOR, REF CRJ700 AMM.
